RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1960, Volume 15, Issue 4(94)  


New progress in the theory of transformations with invariant measure
V. A. Rokhlin
3
The asymptotic behaviour of solutions of linear differential equations with large or quickly changing coefficients and boundary conditions
M. I. Vishik, L. A. Lyusternik
27
leksandr Yakovlevich Khinchin (photo)
leksandr Yakovlevich Khinchin (obituary)
B. V. Gnedenko, A. N. Kolmogorov
97
Lipót Fejér (photo)
Lipót Fejér (obituary)
P. Turán
111

Scientific notes and problems
Sequences of functions of the form $f(X(x)+Y(y))$
I. A. Vainshtein, M. A. Kreines
123
The approximate evaluation of Wiener integrals
V. S. Vladimirov
129
Conjugate $T_1$ pairs
R. M. Geidel'man
137
Ideals of rings and their multiplicative semigroups
L. M. Gluskin
141
Some properties of series of functions
Yu. F. Korobeinik
149
A differential-functional inequality
A. D. Myshkis
157
Asymptotic estimate of solutions of systems of linear homogeneous differential equations with lagging argument
A. D. Myshkis
163
Stabilization of a process for determining formal implicit functions
V. V. Pokornyi, P. P. Rybin
169
Investigation of the Cauchy problem and formulation of a boundary-value problem for a system of equations describing plane-parallel flow of a viscous, heat-conducting gas
F. I. Frankl'
173
Some unbounded symmetrizable operators in Hilbert spaces
D. F. Kharazov
177
Solution of a problem of Halmos (a concept of recurrence for numerical sequences)
F. V. Shirokov
185
An example of a rigid surface which is a limit of surfaces isometric to it
L. A. Shor
193

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
199
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium
A boundary-value problem for hypoelliptic operators
P. P. Mosolov
207
On Conditions of well-defined solvability in the large of a class of equations with constant coefficients
V. P. Palamodov
208
On minimal disjunctive normal forms
Yu. I. Zhuravlev
210
A correspondence on the plane and its application
V. A. Manevich
212
Monotone operators and convex functionals
R. I. Kachurovskii
213
Estimate of integral of modulus of polynomial on the unit circle
A. V. Efimov
215
On the boundary value problems in a quadrant for partial differential equations with constant coefficients
G. E. Shilov
218
Asymptotics of Eigenvalues for Schrödinger equation in one-dimensional and radially symmetric cases
V. P. Maslov
220
approximation of continuous functions by polynomials on Jordan arcs in $C^n$
L. A. Markushevich
221
Cohomology of homogeneous spaces of classical groups over commutative subgroups in general position
I. Z. Rozenknop
223
An anouncement by the Board of Directors of the Moscow Mathematical Society
225

Mathematical Events in the USSR
The First All-Union Congress on Theoretical and Applied Mechanics
N. N. Moiseev
227
Seminar on Mathematical Analysis and Mechanics at the Rostov State University
F. D. Gakhov
239

Reviews and Bibliography
Leonhard Euler, A collection of papers presented by the German Academy of Sciences of the occasion of Euler's 250th birthday anniversary (review)
I. B. Pogrebysskii
245
G. P. Tolstov, A course in mathematical analysis, vol. II (review)
L. E. Sadovskii, È. Z. Shuvalova
248
  Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019